# SDR HNAA2020021100053

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 46,463 hours, 44,297 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Indication
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

E1 REV DISAGREE ON TAKEOFF ROLL AND FOLLOWED BY NO TAKE OFF CONFIG. PERFORMED TAKE OFF CONFIG TEST OPS NORMAL. PERFORMED HIGH POWER RUN NO DEFECTS OR MESSAGES OK FOR  SERVICE.
